Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Does atorsave d20 give side effects of low bp and headache ?

Dear Doc , after taking atorsave d20 i am having low bp 100/70 and feeling some headache at the back side. Can you please let me know if it is serious ?
Asked On : Fri, 3 Jun 2011
Answers:  2 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
This could be due to variety of reasons like refractive error of eyes, tension headache, migraine as well. You need to drink enough water and eat healthy food. Avoid taking tension, coffee, chocolate for a while. If the headache gets relieved, it could be due to migraine. You need to do relaxing exercises to be tension free. Consult your Neurologist to rule out these problems and take appropriate treatment.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Cardiologist, Interventional Dr. Raja Sekhar Varma's  Response
100/70 is actually quite normal BP, unless your BP has been persistently higher.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor